Sur la réduction des systèmes différentiels quelconques à une forme canonique

C. Riquier

Annales scientifiques de l'École Normale Supérieure (1897)

  • Volume: 14, page 259-285
  • ISSN: 0012-9593

How to cite

top

Riquier, C.. "Sur la réduction des systèmes différentiels quelconques à une forme canonique." Annales scientifiques de l'École Normale Supérieure 14 (1897): 259-285. <http://eudml.org/doc/81115>.

@article{Riquier1897,
author = {Riquier, C.},
journal = {Annales scientifiques de l'École Normale Supérieure},
language = {fre},
pages = {259-285},
publisher = {Elsevier},
title = {Sur la réduction des systèmes différentiels quelconques à une forme canonique},
url = {http://eudml.org/doc/81115},
volume = {14},
year = {1897},
}

TY - JOUR
AU - Riquier, C.
TI - Sur la réduction des systèmes différentiels quelconques à une forme canonique
JO - Annales scientifiques de l'École Normale Supérieure
PY - 1897
PB - Elsevier
VL - 14
SP - 259
EP - 285
LA - fre
UR - http://eudml.org/doc/81115
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.